Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Prostate infection, bladder irritation. Urinalysis showed pus cells, epithelial cells. What is wrong?

i am suffering from prostate infection since 2000, i am in irregular treatment, at present the irriation in the bladder for the past three months has migrated to both kidnes.microscopy-urine routine analysis shows: pus cells 2-3/hpf and epi.cells : 1-2/hpf with abdomen scan reports fatty liver , cystitis , and post voiding residual urine: 15 ml. Now I am suffering from severe irritation with mild pain in both kidneys. what test further and medicine ?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Cystitis is infection and inflammation of Urinary bladder.
Please take Antibiotic like Balofloxacin/Norfloxacin.
Drink plenty of liquids.
Add anti inflammatory drug also.
Once the infection is controlled,go for Cystoscopy for visualisation of Urinary bladder.
Wish you speedy recovery
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor